Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 175, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 6, 2006, 10:57 AM CDT for Madison County, Illinois. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2006, 10:57 AM CDT (15:57 UTC)
- Expired
- Apr 6, 2006, 11:38 AM CDT
- In force
- 41 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
County Madison County, IL
The radar
The St Louis radar (KLSX), 65 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 11:10 AM CDT | HAIL 0.88 | Collinsville, IL | REPORTED BY COLLINSVILLE POLICE DEPARTMENT OF NICKLE SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 061557 SVRLSX ILC119-061700- /O.NEW.KLSX.SV.W.0175.060406T1557Z-060406T1700Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 1057 AM CDT THU APR 6 2006 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN MADISON COUNTY IN SOUTHWEST ILLINOIS * UNTIL NOON CDT * AT 1052 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR GRANITE CITY...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... COLLINSVILLE... MARYVILLE... GLEN CARBON... EDWARDSVILLE... TROY... MARINE... ST. JACOB... HIGHLAND... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3878 9013 3867 9018 3867 8961 3899 8965 $$ CVKING
4 follow-up statements
000 WWUS53 KLSX 061558 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1058 AM CDT THU APR 6 2006 ILC119-061700- /O.CON.KLSX.SV.W.0175.000000T0000Z-060406T1700Z/ MADISON IL- 1058 AM CDT THU APR 6 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR SOUTHERN MADISON COUNTY... AT 1057 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL OVER PONTOON BEACH...MOVING EAST AT 25 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... COLLINSVILLE...MARYVILLE...GLEN CARBON...EDWARDSVILLE...TROY... KUHN...ST. JACOB...MARINE AND HIGHLAND. LAT...LON 3878 9013 3867 9018 3867 8961 3899 8965 $$ CVKING
000 WWUS53 KLSX 061605 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1105 AM CDT THU APR 6 2006 ILC119-061700- /O.CON.KLSX.SV.W.0175.000000T0000Z-060406T1700Z/ MADISON IL- 1105 AM CDT THU APR 6 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR SOUTHERN MADISON COUNTY... AT 1102 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL OVER PONTOON BEACH...MOVING EAST AT 35 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...COLLINSVILLE...MARYVILLE...TROY...KUHN...FRUIT...ST. JACOB...MARINE AND HIGHLAND. LAT...LON 3878 9013 3867 9018 3867 8961 3899 8965 $$ CVKING
000 WWUS53 KLSX 061628 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1127 AM CDT THU APR 6 2006 ILC119-061700- /O.CON.KLSX.SV.W.0175.000000T0000Z-060406T1700Z/ MADISON IL- 1127 AM CDT THU APR 6 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR SOUTHEASTERN MADISON COUNTY... AT 1122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL OVER ST. JACOB...MOVING EAST AT 30 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... HIGHLAND. STORM SPOTTERS IN COLLINSVILLE REPORTED NICKEL TO GRAPE SIZE HAIL WITH THIS STORM. LAT...LON 3873 8984 3866 8989 3866 8961 3877 8960 $$ CVKING
000 WWUS53 KLSX 061638 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1138 AM CDT THU APR 6 2006 ILC119-061648- /O.CAN.KLSX.SV.W.0175.000000T0000Z-060406T1700Z/ MADISON IL- 1138 AM CDT THU APR 6 2006 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE COUNTY. LAT...LON 3873 8984 3866 8989 3866 8961 3877 8960 $$ CVKING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 7:15 AM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Apr 6, 7:15 AM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 715 AM CDT THU APR 6 2006 .DISCUSSION... THE 00Z SHORT-TERM MODELS (TIL SATURDAY NIGHT)...HAVE COME INTO BETTER AGREEMENT ON THE PARTICULARS OF THE STORM SYSTEM THAT WILL AFFECT OUR AREA TODAY AND TOMORROW. THE LARGE-SCALE PATTERN IS EXPECTED TO PERSIST... WITH H500 LONGWAVE DOMINATING CNTRL NORTH AMERICA...HOWEVER THE EXACT AXIS EXPECTED TO DRIFT A BIT TO THE E AND DE-AMPLIFY SOME BY THE END OF THE PERIOD. A STRONG SHORTWAVE IS IN THE PROCESS OF UNDERCUTTING THIS RIDGE OVER THE CNTRL CONUS ROCKIES AND WILL CONTINUE TO MOV ESEWD INTO THE CNTRL PLAINS BY LATE TODAY. MODELS ALL SHOW THE /MAIN-EVENT/ TO IMPACT OUR FA THIS EVENING AS A STRONG VORT MAX ROTATES AROUND UPPER LOW WITH THE ATTENDANT DIFFLUENCE OUT AHEAD OF IT...BUT THE MODELS ALL NOW SHOW SOMETHING EXTRA...A WEAKER...BUT STILL RELEVANT...VORT MAX FAINTLY VISIBLE ON WV IMAGERY OVER THE RED RIVER VALLEY OF OK/TX. THIS WEAKER VORT MAX IS EXPECTED TO IMPACT OUR AREA DURING THE MIDDAY AND AFTERNOON HOURS...GIVING THE IMPRESSION THAT THINGS ARE SPEEDING UP...BUT IT WILL NOT BE THE CASE HERE. THE FINAL PIECE OF THIS STORM SYSTEM WILL THEN BE SEEN ON FRIDAY...MAINLY THE AFTERNOON... WHEN CENTER OF THE STORM ITSELF PASSES OVERHEAD. AT THE SURFACE... LOOK FOR WRMFNT TO CONTINUE TO PRESS NWD THIS MORNING...GOING Q-STATIONARY ACRS THE MO/IA LINE BY MIDDAY. MUCH OF THE FA WILL THEN BE IN THE WARM SECTOR OF THE SYSTEM UNTIL DRY LINE PASSES THRU THIS EVENING AND THE EARLY MORNING HOURS OF FRIDAY. THE COLD FRONT ITSELF WILL NOT MOVE THROUGH UNTIL FRIDAY...WITH HIGH PRESSURE THEN IN CONTROL FOR THE WEEKEND. GFS MODEL OVERALL PREFERRED DUE TO ITS BETTER CONSISTENCY...NOTABLY ON TIMING OF ALL-IMPORTANT DRY LINE...WHERE OTHER MODELS HAVE COME INTO LINE WITH IT. MODEL QPF FIELDS FOR THIS EVENING LOOK A BIT ODD...OR LOW...AS THE CASE MAY BE...BUT THIS MAY BE DUE TO THE DISCRETE NATURE OF THE PCPN FOR THE EARLY EVENING HOURS...AND MODEL UNCERTAINTY WHETHER OR NOT IT WILL BE ABLE TO MERGE INTO A SOLID LINE OR NOT. FOR TODAY...THE EVENT FROM LAST NIGHT IS NOW IN THE NE PERIPHERY OF THE FA AND WILL CONTINUE TO MOVE AWAY EARLY THIS MORNING. THIS WILL LEAVE MUCH OF THE FA HIGH-AND-DRY UNTIL THE VORT MAX TO OUR SW APPROACHES TOWARDS MIDDAY. MODELS DEFINITELY HAVE LESS CIN/NEGATIVE AREA TO DEAL WITH THIS PERIOD THAN PREVIOUS RUNS... AND VORT MAX WILL PROVIDE ADDED BOOST TO LIFT THAT WAS NOT NOTED IN EARLIER RUNS AS WELL. DUE TO LACK OF NOTICEABLE SURFACE BOUNDARIES...WENT WITH HIGHEST POPS IN THE N...WHERE MORE ELEVATED NATURE OF TSRA WILL BE ABLE TO TAKE ADVANTAGE OF LO LEVEL JET AND WRMFNT ALREADY IN PLACE. AS HAS BEEN THE CASE WITH THE PAST SEVERAL SYSTEMS OF THIS TYPE...MOS TEMPS HAVE BEEN TOO COOL IN THE WARM SECTOR...AND THEREFORE WENT WITH THE WARMEST MOS TEMPS MOST LOCATIONS...SAVE IN THE NRN FA...WHERE PROXIMITY OF FNT AND BETTER CHANCE FOR RAIN THIS AFTERNOON WILL KEEP TEMPS MORE IN CHECK. FEEL MOST OF THE SEVERE CHANCES FOR TODAY WILL BE SIMILAR TO WHAT WAS SEEN LAST NIGHT...WITH MARGINALLY SEVERE HAIL BEING THE MAIN THREAT. FOR TONIGHT...DRY LINE WILL PUSH THRU MUCH OF THE FA DURING THIS EVENING...BUT THE EARLIER CONVECTION FROM TODAY MAY BE ENOUGH TO DISRUPT AVAILABLE INSTABILITY FOR SURFACE-BASED TSRA. HOWEVER...AT THIS TIME...FEEL DYNAMICS ALONE SHOULD BE ABLE TO IGNITE TSRA ALONG DRY LINE IN WRN MO BY LATE AFTERNOON...AND THEN PRESS EWD INTO CNTRL MO BY EARLY EVENING AND THEN TO THE MS RIVER AND BEYOND BY LATE EVENING/EARLY OVERNIGHT. CONVECTIVE MODE APPEARS TO BE DISCRETE SUPERCELLS THRU ABOUT MID EVENING...WITH A TRANSITION TO A SQUALL LINE THEN EXPECTED. AGAIN...INSTABILITY WILL BE THE MAIN QUESTION MARK SURROUNDING SEVERE POTENTIAL AS WITH THE OTHER ITEMS THERE IS DECENT CONFIDENCE ON. SHOULD SEE CLEARING SKIES BY LATE THIS PERIOD AS DRY SLOT MOVES IN. CLIMO SUGGESTS LEANING TOWARDS THE WARMER END OF MOS TEMPS AND HAVE DONE SO...WHICH IS ALSO MORE IN LINE WITH PREVIOUS FORECAST. FOR FRIDAY...WITH COLD POOL OF AIR ALOFT PASSING OVERHEAD...MID LEVEL LAPSE RATES WILL BE VERY STEEP WITH VERTICAL TOTALS OVER 30. YET ANOTHER DISTURBANCE IS EXPECTED TO ROTATE AROUND SRN FLANK OF UPPER LO AND SHOULD IMPACT MAINLY AREAS TO THE S AND E OF KSTL BY THE AFTERNOON AS THE HEATING OF THE DAY SHOULD RESULT IN VERY UNSTABLE AIR. WITH UPPER LEVEL SUPPORT AND A CDFNT SINKING SWD THRU THE FA...EXPECT DECENT COVERAGE OF TSRA FOR SRN IL. MOISTURE WILL BE THE MAIN LIMITING FACTOR...AS THE DRY SLOT OF THE SYSTEM THE PREVIOUS NIGHT EXPECTING TO DO ITS WORK WELL. THE SEVERE THREAT WILL CONTINUE THIS DAY WITH LARGE HAIL BEING THE PRIMARY THREAT. WITH CDFNT STRENGTH RESPECTABLE...TEMPS WILL BE TRICKY THIS PERIOD. FAVORED THE WARMER END OF MOS TEMPS IN THE N AND MORE OF A MOS BLEND IN THE S...ALTHOUGH WITH LO CLOUDS EXPECTED TO MOVE IN THE N DURING THE AFTERNOON...ALSO LOOK FOR TEMPS TO FALL. FOR SATURDAY...AFTER LO CLOUDS EXIT IN THE MORNING...SHOULD BE A QUIET DAY WITH COOL/MILD TEMPERATURES AND LOW HUMIDITIES. MOS MAX TEMPS APPEAR INITIALLY TOO COOL...AND WENT A DEGREE OR TWO HIGHER GIVEN STRONG SUN ANGLE THIS TIME OF YEAR AND GFS TENDENCY TO OVERDO COOLER AIR COMING DOWN BEYOND DAY 2. TES && .AVIATION... FOR THE 12Z TAFS... OVRNGT ELEVATED CNVTN WHICH ORIGINATED OVR OUR FA WED EVE HAS BCM FOCUSED ON 85H THETA-E GRADIENT FROM SE IA TO CNTRL IL ATTM...AT LEAST TEMPORARILY ENDG TSRA THRT AT TAF SITES. HWVR...AS MENTIONED IN DISC ABV...ALL MDLS ZIP A SHTWV INTO THE AREA BY LT THIS MRNG...WHICH SHUD REGENERATE A BIT OF PCPN DURG THE LT MRNG AND ERY AFTN HRS. THIS SHTWV IS DFCLT TO PICK OUT IN STLT IMAGERY (PSBLY BECAUSE THE EYE IS DRAWN TO THE MAIN TROF) BUT INCR IN PCPN NOTED ON REGIONAL RDRS FROM NE OK TO N AR CERTAINLY IMPLIES INCRG UVV. CNVTN WITH THIS FTR SHUD RMN ELEVATED. I MAY HV OVREMPHASIZED THUNDER IN THIS TIME FRAME BUT DIDNT WANT TO DOWNPLAY THIS TOO MUCH SINCE MDLS INDICATE THAT AMS WL BCM INCRGLY UNSTBL EVEN DURG THIS SMWHAT CLIMATOLOGICALLY UNFAVORED TIME OF DAY. THE MOST INTS CNVTN SHUD STILL OCR LT THIS AFTN AND ERY TNGT AS MAIN TROF ROTATES INTO E SIDE OF UPR LO...AND TRIED TO EMPHASIZE THIS TREND IN TAFS BY PLACING MOST INTS CNVTN IN THIS TIME FRAME. EXACT TIMING AND INTENSITY VRY MUCH DEPENDS UPON LT MRNG/ERY AFTN PCPN AND RESULTANT IMPACT ON STABILITY. THINK PREVAILING CONDS WL RMN VFR AT ALL TAF SITES TDA...WITH SCT- BKN CLDS BTWN 3-7 KFT. IT CERTAINLY APRS THAT FWC AND MAV MOS IS TOO PESSIMISTIC WITH CIGS...AT LEAST FOR THE NXT 3-6 HRS...SINCE ONLY MVFR CIGS SHOWING UP ATTM IS STILL OVR E TX/S LA. IT MAY BE THE LWR CIGS INFERRED BY NGM/GFS MOS MAY BE MORE CORRECT LTR THIS AFTN...WITH A HVY CU FIELD DVLPG IN WRM SECTOR. TRUETT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 6, 5:52 AM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 552 AM CDT THU APR 6 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-071200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON- MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS- SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS- ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 552 AM CDT THU APR 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE LIKELY THROUGH TONIGHT...WITH THE GREATEST LIKELIHOOD BEING THIS AFTERNOON AND THIS EVENING. THE LATEST IN A SERIES OF VIGOROUS STORM SYSTEMS WILL IMPACT OUR AREA...AND WILL COMBINE WITH INCREASING LEVELS OF MOISTURE AND INSTABILITY TO CREATE A HEIGHTENED THREAT FOR SEVERE WEATHER... ESPECIALLY LATE THIS AFTERNOON AND THIS EVENING. SUPERCELLS IS THE EXPECTED CONVECTIVE MODE THROUGH ABOUT MID EVENING WITH A TRANSITION TO A BROKEN LINE OF THUNDERSTORMS THEN EXPECTED FOR THE REMAINDER OF THE EVENT BEFORE ENDING OR WEAKENING SOME TIME DURING THE EARLY MORNING HOURS OF FRIDAY. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE...WITH THE AREA THAT WILL HAVE THE GREATEST THREAT FOR TORNADIC STORMS BEING ACROSS CENTRAL AND NORTHEAST MISSOURI. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO FRIDAY...ESPECIALLY THE AFTERNOON AND EARLY EVENING HOURS...AS THE MAIN STORM SYSTEM ROTATES THROUGH AND INTERSECTS WITH A COLD FRONT. SEVERE STORMS WILL BE POSSIBLE...WITH LARGE HAIL BEING THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED BY LATE THIS AFTERNOON AND CONTINUE THROUGH LATE EVENING OR EARLY FRIDAY MORNING. TES
In the hours before
Local storm report, Apr 6, 5:14 AM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
514 AM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 6 S FULTON 38.77N 91.95W
04/05/2006 E0.88 INCH CALLAWAY MO AMATEUR RADIO
HAIL COVERS THE GROUND.
1005 PM HAIL 3 SE CHAMOIS 38.65N 91.73W
04/05/2006 E1.75 INCH OSAGE MO PUBLIC
HAIL COVERS THE GROUND.
1035 PM HAIL GRANITE CITY 38.71N 90.13W
04/05/2006 E1.00 INCH MADISON IL TRAINED SPOTTER
1055 PM HAIL 5 E DRAKE 38.47N 91.37W
04/05/2006 E0.75 INCH FRANKLIN MO TRAINED SPOTTER
1220 AM HAIL WASHINGTON 38.55N 91.01W
04/06/2006 E0.75 INCH FRANKLIN MO LAW ENFORCEMENT
&&
TRUETTLocal storm report, Apr 6, 10:41 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1041 AM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL FIELDON 39.11N 90.50W
04/06/2006 E1.75 INCH JERSEY IL LAW ENFORCEMENT
REPORTED BY COUNTY SHERIFF
&&
RPRZYBYLINSKILocal storm report, Apr 6, 10:45 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 AM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM HAIL KANE 39.19N 90.35W
04/06/2006 E0.88 INCH GREENE IL TRAINED SPOTTER
REPORTED BY SEVERE STORM SPOTTER
&&
RPRZYBYLINSKILocal storm report, Apr 6, 10:48 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1048 AM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 AM HAIL CHESTERFIELD 39.26N 90.07W
04/06/2006 E0.75 INCH MACOUPIN IL LAW ENFORCEMENT
REPORTED BY SPOTTER
&&
RPRZYBYLINSKIThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 10:40 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 36 min |
| Apr 6, 10:03 AM CDT | Severe Thunderstorm Warning | LSX | Jersey | 42 min |
| Apr 6, 10:21 AM CDT | Severe Thunderstorm Warning | LSX | Macoupin | 39 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.